On Well-Rounded Ideal Lattices II
We study well-rounded lattices which come from ideals in quadratic number fields, generalizing some recent results of the first author with Petersen [On ideal well-rounded lattices, Int. J. Number Theory 8(1) (2002) 189–206]. In particular, we give a characterization of ideal well-rounded lattices in the plane and show that a positive proportion of real and imaginary quadratic number fields contains ideals giving rise to well-rounded lattices.
© 2013 World Scientific Publishing Company
Fukshansky, Lenny, Glenn Henshaw, Philip Liao, Matthew Prince, Xun Sun, and Samuel Whitehead. "On Well-Rounded Ideal Lattices II." International Journal of Number Theory 9.1 (2013): 139-154. doi: 10.1142/S1793042112501291